# SDR AALA20100128JFK02

- Difficulty date: January 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 62,716 hours, 22,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 ENTRY DOOR EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 ENTRY DOOR EXTERNAL EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
